Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Rainbow Graphs and Switching Classes

Rainbow Graphs and Switching Classes

Thumbnail Image
Download
Name

Oh-2013-Rainbow graphs and switching classes.pdf

Size

256 KB

Format

Adobe PDF

Checksum (MD5)

9895bbd781e498d8f307859e3a019bc3

Author(s)
Oh, Suho
•
Yoo, Hwanchul
•
Yun, Taedong
Date Issued
June 2013
Journal
SIAM Journal on Discrete Mathematics
Publisher
Society for Industrial and Applied Mathematics
Citation
Oh, Suho, Hwanchul Yoo, and Taedong Yun. “Rainbow Graphs and Switching Classes.” SIAM Journal on Discrete Mathematics 27, no. 2 (April 4, 2013): 1106-1111. © 2013, Society for Industrial and Applied Mathematics
Version
Final published version
Abstract
A rainbow graph is a graph that admits a vertex-coloring such that every color appears exactly once in the neighborhood of each vertex. We investigate some properties of rainbow graphs. In particular, we show that there is a bijection between the isomorphism classes of n-rainbow graphs on 2n vertices and the switching classes of graphs on n vertices.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Article is made available in accordance with the publisher's policy and may be subject to US copyright law. Please refer to the publisher's site for terms of use.
Persistent DSpace Link
http://hdl.handle.net/1721.1/80376
DOI of Published Version
https://doi.org/10.1137/110855089
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.